# SDR DHL200080342C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPARTMENT NR 636 ACCESS DOOR CRACKED 1 X 1 INCH AT FS 70.00.  FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-19 PG 3 & 4, FIG 19.  N/R 5368
